Mathematics Faculty Articles

Title

Minimal Non-finitely Based Semigroups

Document Type

Article

Publication Date

12-1-2012

Publication Title

Semigroup Forum

Keywords

Semigroup, Finitely based, Minimal non-finitely based

ISSN

0037-1912

Volume

85

Issue/No.

3

First Page

577

Last Page

580

Abstract

This is an announcement of the complete identification, up to isomorphism, of all semigroups that are minimal with respect to being non-finitely based.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1007/s00233-012-9434-y

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS